A Unification of -Metric, Partial Metric, and -Metric Spaces
Nawab Hussain,
Jamal Rezaei Roshan,
Vahid Parvaneh and
Abdul Latif
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
Using the concepts of -metric, partial metric, and -metric spaces, we define a new concept of generalized partial -metric space. Topological and structural properties of the new space are investigated and certain fixed point theorems for contractive mappings in such spaces are obtained. Some examples are provided here to illustrate the usability of the obtained results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/180698.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/180698.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:180698
DOI: 10.1155/2014/180698
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().